# SDR FDEA201208052852

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 LT CORRODED AFT OF FR 54.3 RT FLANGE.  REMOVED CORROSION IAW SRM 51-74-10,  FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  R & R SEAT TRACK IAW SRM 53-10-16, FIG 102.  REPROTECTED AREA IAW SRM 51-75-10.
